# SDR SWIA202054539

- Difficulty date: November 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Control Cables
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 LBL 27 LT SILL, FLIGHT CONTROL CABLES ROLLER GUIDE BRACKET OUTBOARD ATTACH ANGLE CRACKED, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW OUTBOARD REPAIR ANGLE AT FS 484, LBL 27-LBL 36, REF REO.  COMPLIED WITH TASK CARD.  PRESSURE CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.
